Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 24, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at May 11, 2021, 11:32 PM CDT for Nueces County, San Patricio County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2021, 11:32 PM CDT (04:32 UTC)
- Expired
- May 12, 2021, 12:00 AM CDT
- In force
- 28 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 15 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 8:34 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2320 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.2
The text
As transmitted.
539 WUUS54 KCRP 120432 SVRCRP TXC355-409-120500- /O.NEW.KCRP.SV.W.0024.210512T0432Z-210512T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Corpus Christi TX 1132 PM CDT Tue May 11 2021 The National Weather Service in Corpus Christi has issued a * Severe Thunderstorm Warning for... Central Nueces County in south central Texas... South central San Patricio County in south central Texas... * Until midnight CDT. * At 1132 PM CDT, a severe thunderstorm was located near Odem, or near Sinton, moving southeast at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * This severe thunderstorm will remain over mainly rural areas of central Nueces and south central San Patricio Counties. This includes the following highways... Interstate 37 between mile markers 7 and 8. US Highway 77 between mile markers 650 and 654. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2796 9762 2801 9756 2786 9737 2780 9752 TIME...MOT...LOC 0432Z 314DEG 18KT 2797 9754 HAIL...0.75IN WIND...60MPH $$ PH
1 follow-up statement
576
WWUS54 KCRP 120445
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
1145 PM CDT Tue May 11 2021
TXC355-409-120500-
/O.CON.KCRP.SV.W.0024.000000T0000Z-210512T0500Z/
Nueces TX-San Patricio TX-
1145 PM CDT Tue May 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CENTRAL NUECES AND SOUTH CENTRAL SAN PATRICIO COUNTIES...
At 1144 PM CDT, a severe thunderstorm was located near Odem, or 7
miles southwest of Taft, moving southeast at 20 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
central Nueces and south central San Patricio Counties.
This includes Interstate 37 between mile markers 7 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2791 9759 2797 9751 2786 9737 2780 9752
TIME...MOT...LOC 0444Z 314DEG 18KT 2793 9749
HAIL...0.75IN
WIND...70MPH
$$
PHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:38 PM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, May 11, 7:38 PM CDT, 3 hours 54 minutes before
Area Forecast Discussion...UPDATED National Weather Service Corpus Christi TX 738 PM CDT Tue May 11 2021 .DISCUSSION... Have adjusted the pops up to categorical for this evening to better match the ongoing convection. Otherwise, the rest of the forecast looks on track. Convection is still expected to decrease as it shifts east and southeast overnight into Wed morning Lingering showers will remain possible Wed afternoon. && .PREV DISCUSSION... /Issued 639 PM CDT Tue May 11 2021/ AVIATION... Scattered to numerous thunderstorms can be expected through the overnight hours as a slow moving cold front moves into S TX. This will lead to CIGs and VSBYs varying between LIFR and MVFR conditions tonight through Wed morning. S TX is under a Severe Thunderstorm Watch with several warnings already in effect. Thunderstorm activity is expected to decrease from west to southeast through Wed morning with lingering showers through early Wed afternoon. However, models indicate CIGs to continue between IFR and MVFR levels through much of the day Wed. Strong gusty winds can be expected with the stronger storms. A weak to moderate north wind will develop behind the cold front by early Wed morning. PREV DISCUSSION... /Issued 419 PM CDT Tue May 11 2021/ SHORT TERM (Tonight through Wednesday Night)... Severe convection anticipated this evening over at least the western portions of South Texas, owing to conditions favorable for supercells/very large hail. Severe Thunderstorm Watch currently in effect until 03z Wednesday. The deterministic runs predict a weak upper level disturbance to move eastward across the SRN Plains/TX during the period and contribute to the slow movement of the front across the CWA, generally 06z-16z Wednesday. The combination of copious moisture and the slow moving front will likely contribute to the transition from a severe to a heavy rainfall event overnight. After coordinating with surrounding WFOs, will not issue a FFA for tonight. Based on RAP/NAM output, conditions will not be ideal for efficient rainfall production overnight, since these models maintain strong vertical shear, large CAPE (although weaker than this evening), and only a limited time period whereby a nearly saturated and warm 0-4km layer will exist. After frontal passage Wednesday, expect cloudy/cooler conditions, with elevated convection possible. Lowered maximum temperatures Wednesday below NBM/SREF mean given expectation of limited solar radiation. Drier Wednesday night. Ekman forcing associated with persistent moderate northeast flow Wednesday night may increase the risk of minor coastal flooding at Bob Hall Pier 11-12z Thursday, near the time of high tide. LONG TERM (Thursday through Tuesday)... Rain chances will come to an end from north to south by Thursday afternoon, as high pressure settles in the wake of the cold front. Drier and cooler conditions are expected to persist through Friday as ridging also dominates aloft. Northeast winds will veer east and then southeast Friday night as the surface high pressure transitions eastward. The return flow will allow for a steady increase in moisture across the region early in the weekend with PWATs rising to around 2 inches or more by Saturday afternoon. This, in addition to several passing disturbances ejecting into the area from the mid- levels, warmer temperatures, higher instability and little to none convective inhibition may potentially provide the setting for another round of showers and thunderstorms Saturday and Sunday. Given this setting pans out, some of these storms could become strong to severe at times over the weekend. Rain and storm chances are likely to linger into early next week ahead of the next upper low/trough moving from the Four Corners region into the Central Plains. Cooler and below normal temperatures can be expected Thursday through Friday, followed by a warming trend over the weekend into early next week. Highs will range from the upper 70s to near 80 on Thursday to the mid 80s to upper 90s by Monday. Lows will be in the 60s Thursday night, warming into the 70s over the weekend. MARINE... Severe convection possible this evening/early tonight, followed by a transition to a heavy rainfall event after 06z Wednesday in advance of/near an approaching front. The front is expected to move across the Waters Wednesday afternoon. Drier conditions expected Wednesday night. The combination of increasing MSLP over the NW Gulf of Mexico, and surface low pressure over the Bay of Campeche, anticipate moderate northeast flow by Wednesday night. Rain chances will diminish on Thursday. Moderate northeast flow behind the front will continue Thursday through Friday. Onshore flow and increasing moisture beginning Friday night will combine with a series of upper level disturbances to generate isolated to scattered showers and thunderstorms Saturday and Sunday. Intermittent periods of Small Craft Exercise Caution or Advisory conditions will be possible Thursday through Sunday. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 71 76 66 79 66 / 70 60 10 10 0 Victoria 69 74 63 77 61 / 70 50 10 10 0 Laredo 72 74 65 81 66 / 80 60 20 20 10 Alice 70 75 64 81 64 / 80 60 10 10 0 Rockport 71 76 66 80 68 / 70 60 10 10 0 Cotulla 70 73 64 82 65 / 80 40 10 10 0 Kingsville 70 76 65 79 65 / 80 70 10 10 0 Navy Corpus 73 76 69 78 69 / 60 70 20 10 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && TE/81...SHORT TERM
Hazardous weather outlook, May 11, 11:20 PM CDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 1120 PM CDT Tue May 11 2021 TXZ229>234-239>247-342>347-442-443-447-130430- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 1120 PM CDT Tue May 11 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 4 am for Jim Wells, San Patricio, Nueces, and Kleberg counties. Scattered to numerous showers and thunderstorms across South Texas Tonight. A few storms could be severe with large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous showers and thunderstorms are expected across most of South Texas tonight and Wednesday. A few storms could be severe along with a threat of heavy rainfall. Scattered showers and thunderstorms will be possible Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ230-235-250-255-270-275-130430- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1120 PM CDT Tue May 11 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 4 am for the southern Bays and nearshore waters. Scattered to numerous thunderstorms expected late tonight and into Wednesday morning. Wind gusts to 40 knots or higher are possible along with hail and dangerous lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous showers and thunderstorms are expected through Wednesday. A few storms could be severe with gusty winds, hail and a waterspout possible. Scattered showers and thunderstorms will be possible Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, May 11, 8:47 PM CDT, 2 hours 45 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 847 PM CDT Tue May 11 2021 TXZ239-240-120230- Webb-Duval- 847 PM CDT Tue May 11 2021 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL DUVAL AND EAST CENTRAL WEBB COUNTIES... At 847 PM CDT, a strong thunderstorm was located 14 miles northeast of Ranchitos Las Lomas, or 20 miles southeast of Encinal, moving east at 35 mph. Wind gusts of 50 to 55 mph and pea size hail are possible with this storm. This storm will remain over mainly rural areas of west central Duval and east central Webb Counties. This includes US Highway 59 between mile markers 780 and 796. If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 2776 9922 2794 9918 2791 9876 2764 9880 TIME...MOT...LOC 0147Z 278DEG 31KT 2784 9911 PH
Special weather statement, May 11, 9:01 PM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
901 PM CDT Tue May 11 2021
TXZ239-240-120245-
Webb-Duval-
901 PM CDT Tue May 11 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DUVAL AND SOUTHEASTERN
WEBB COUNTIES...
At 901 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Freer to 9 miles northeast of Bruni
to 7 miles south of Mirando City. Movement was east at 25 mph.
Winds in excess of 40 mph and nickel size hail are possible with
these storms.
Locations impacted include...
Freer, Benavides, Realitos, Mirando City, Bruni, Oilton, Rosita and
Aguilares.
This includes US Highway 59 between mile markers 762 and 790.
If outdoors, consider seeking shelter inside a building.
LAT...LON 2727 9910 2733 9933 2757 9906 2794 9880
2792 9826 2746 9838 2735 9855 2734 9862
2736 9863 2735 9880 2727 9880
TIME...MOT...LOC 0201Z 282DEG 20KT 2785 9863 2753 9872 2734 9902
PHSpecial weather statement, May 11, 9:28 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
928 PM CDT Tue May 11 2021
TXZ231-232-240>244-120315-
Live Oak-Jim Wells-Inland Nueces-Inland San Patricio-Bee-Duval-Inland
Kleberg-
928 PM CDT Tue May 11 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DUVAL...
WESTERN NUECES...NORTHWESTERN SAN PATRICIO...CENTRAL JIM WELLS...
SOUTHEASTERN LIVE OAK...NORTHWESTERN KLEBERG AND SOUTH CENTRAL BEE
COUNTIES...
At 928 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Lagarto to near Alice to near Palito
Blanco. Movement was southeast at 10 mph.
Winds in excess of 30 mph and half inch hail are possible with these
storms.
Locations impacted include...
Alice, Mathis, Orange Grove, Lake City, San Patricio, Edroy,
Banquete, Tynan, San Jose, Sandia, West Sinton, Argenta, Mount Lucas,
Lagarto, Alfred-South La Paloma, Bluntzer, Westdale, Ben Bolt, Palito
Blanco and Alice Acres.
This includes the following highways...
Interstate 37 between mile markers 23 and 44.
US Highway 281 between mile markers 666 and 692.
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2814 9761 2768 9778 2742 9800 2757 9834
2784 9810 2822 9795
TIME...MOT...LOC 0228Z 300DEG 7KT 2812 9791 2780 9803 2756 9822
PHSpecial weather statement, May 11, 10:31 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Corpus Christi TX
1031 PM CDT Tue May 11 2021
TXZ241>244-342-343-120415-
Jim Wells-Inland Nueces-Inland San Patricio-Coastal Nueces-Coastal
Kleberg-Inland Kleberg-
1031 PM CDT Tue May 11 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NUECES...CENTRAL SAN
PATRICIO...NORTHEASTERN JIM WELLS AND KLEBERG COUNTIES...
At 1031 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Sandia to 6 miles west of Driscoll
to 9 miles southwest of Kingsville. Movement was southeast at 25 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Corpus Christi, Kingsville, Robstown, Sinton, Mathis, Taft, Driscoll,
Corpus Christi International Airport, Bishop, Odem, San Patricio,
Edroy, Banquete, West Sinton, Riviera, Clarkwood, Annaville,
Calallen, Kingsville Naval Air Station and Riviera Beach.
This includes the following highways...
Interstate 37 between mile markers 4 and 35.
US Highway 181 between mile markers 618 and 630.
US Highway 77 between mile markers 644 and 708.
LAT...LON 2726 9799 2726 9806 2810 9782 2807 9737
2724 9762 2725 9764 2728 9765 2726 9773
2728 9776 2727 9777 2728 9778 2727 9781
2725 9783 2724 9788 2724 9792 2721 9798
TIME...MOT...LOC 0331Z 308DEG 21KT 2799 9785 2770 9785 2746 9801
PHSpecial weather statement, May 11, 11:06 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1106 PM CDT Tue May 11 2021
TXZ244-120445-
Inland San Patricio-
1106 PM CDT Tue May 11 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SAN PATRICIO COUNTY...
At 1105 PM CDT, a strong thunderstorm was located near West Sinton,
or 8 miles east of Mathis, moving southeast at 10 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Sinton, Odem, St. Paul, West Sinton, Edroy and Tynan.
This includes the following highways...
Interstate 37 between mile markers 20 and 34.
US Highway 181 between mile markers 614 and 622.
US Highway 77 between mile markers 642 and 656.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2802 9780 2803 9780 2804 9781 2804 9782
2817 9778 2813 9757 2814 9756 2812 9745
2788 9756
TIME...MOT...LOC 0405Z 300DEG 10KT 2808 9769
PHSpecial weather statement, May 11, 11:15 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1115 PM CDT Tue May 11 2021
TXZ242-342-120500-
Coastal Kleberg-Inland Kleberg-
1115 PM CDT Tue May 11 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT KLEBERG COUNTY...
At 1114 PM CDT, strong thunderstorms were located near Ricardo, or
near Kingsville, moving southeast at 20 mph.
Locations impacted include...
Kingsville, Riviera Beach, Riviera, Ricardo, Kingsville Naval Air
Station and Loyola Beach.
This includes US Highway 77 between mile markers 688 and 708.
LAT...LON 2722 9799 2726 9799 2726 9804 2758 9801
2753 9749 2723 9753 2724 9763 2728 9765
2726 9773 2728 9776 2727 9777 2728 9778
2727 9781 2725 9783 2724 9788 2724 9792
2723 9795 2722 9796
TIME...MOT...LOC 0414Z 302DEG 18KT 2744 9780
PHThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:00 PM CDT | Tornado Warning | CRP | Duval, McMullen | 45 min |
| May 11, 7:05 PM CDT | Special Weather Statement | CRP | Webb | 40 min |
| May 11, 7:15 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 45 min |
| May 11, 7:19 PM CDT | Areal Flood Advisory | CRP | Duval, Live Oak, McMullen | 3 hr |
| May 11, 7:26 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Live Oak, McMullen | 49 min |
| May 11, 7:38 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 52 min |
| May 11, 8:09 PM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 3 hr |
| May 11, 8:09 PM CDT | Tornado Warning | CRP | Duval, Jim Wells, Live Oak | 51 min |
| May 11, 8:19 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Live Oak | 41 min |
| May 11, 8:32 PM CDT | Tornado Warning | CRP | Duval | 28 min |
| May 11, 8:47 PM CDT | Special Weather Statement | CRP | Webb | 43 min |
| May 11, 8:52 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Live Oak, Nueces, San Patricio | 38 min |
| May 11, 9:01 PM CDT | Special Weather Statement | CRP | Duval | 44 min |
| May 11, 9:15 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 45 min |
| May 11, 9:21 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 39 min |
| May 11, 9:28 PM CDT | Special Weather Statement | CRP | Jim Wells | 47 min |
| May 11, 9:38 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 52 min |
| May 11, 9:43 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Live Oak, McMullen, San Patricio | 3 hr |
| May 11, 9:50 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 40 min |
| May 11, 10:13 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg | 32 min |
| May 11, 10:14 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Kleberg, Nueces | 3 hr |
| May 11, 10:26 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 34 min |
| May 11, 10:31 PM CDT | Special Weather Statement | CRP | Kleberg, Nueces, San Patricio | 44 min |
| May 11, 10:45 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg | 45 min |
| May 11, 10:53 PM CDT | Special Marine Warning | CRP | 2 hr | |
| May 11, 10:55 PM CDT | Areal Flood Advisory | CRP | Bee, Jim Wells, Live Oak, San Patricio | 110 min |
| May 11, 11:06 PM CDT | Special Weather Statement | CRP | San Patricio | 39 min |
| May 11, 11:15 PM CDT | Special Weather Statement | CRP | Kleberg | 45 min |
| May 11, 11:25 PM CDT | Special Marine Warning | CRP | 95 min | |
| May 11, 11:56 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 49 min |
| May 12, 12:08 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Kleberg, Nueces | 3 hr |
| May 12, 12:14 AM CDT | Special Weather Statement | CRP | Nueces | 31 min |
| May 12, 12:21 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 3 hr |
| May 12, 12:57 AM CDT | Special Marine Warning | CRP | 93 min | |
| May 12, 12:59 AM CDT | Special Weather Statement | CRP | Nueces | 46 min |
| May 12, 1:00 AM CDT | Special Marine Warning | CRP | 60 min | |
| May 12, 1:06 AM CDT | High Wind Warning | CRP | Nueces | 114 min |
| May 12, 1:29 AM CDT | Special Weather Statement | CRP | Nueces | 31 min |
| May 12, 1:48 AM CDT | Special Marine Warning | CRP | 117 min | |
| May 12, 10:38 AM CDT | Small Craft Advisory | CRP | 6 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.